# SDR DALA2022021701037

- Difficulty date: January 19, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 80,335 hours, 10,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CLASS 2 FAULT: PRESSURE IND(103MJ)/PSCU(5MJ). CORRECTIVE ACTION: REMOVED AND REPLACED 103MJ PER A330 AMM 52-71. (2091443)
